Buy Lab Tests Online

Flexedup

New Member
Wanted to preface this by saying if you are searching the boards for crashed estrogen recovery and some reassuring stories of recovery, I'm on the same boat right now and can say you will be OK. Having strong mindset to overcome this will make this ride easier, I promise you. As far as the recovery time frame, it is contingent on what you have taken and for how long. I have searched and read almost every available thread regarding this on here and across the internet for anecdotal accounts. Remember, never push your luck by taking an AI based on initial symptom relief. Estrogen is a very precarious hormone and based on my own experience, I can live with low testosterone for years but I cannot live with low Estrogen for even a week.

I dropped my estrogen significantly using a very low dose 6.25mg of Aromasin taken EOD for a total of 5 doses due to high Estrogen symptoms exiting a Clomid Monotherapy treatment. I'm only now getting better about a week or so in, every day is a slow improvement but I have to say this was the worst mental, emotional and physical ride I have ever experienced in my life and want to pay it forward to alert anyone to do everything in their power to avoid something like this from happening. I've studied all the normal and routine symptoms shared by many of the fellas here, but I'm experiencing a few that conflict a bit what others have shared. Those are in addition to your basic dehydration, join pain, nausea, indigestion, stomach ache after eating, depressive thoughts, night sweats, etc.

First, I have a Globus sensation that is unrelenting. It comes and goes randomly through out the day and it literally feels like I'm being choked with a belt. My voice even gets raspy as I try to speak, I'm not sure if this is my voice dropping into a more manly deeper tone (Always had a high pitch voice), indigestion or my thyroid going full open now that E2 went into the gutter causing a goiter?

Second, I'm experiencing severe insomnia. My brain feels like it's wired 24/7 and never wants to shut-off. I dread laying in bed with my eyes closed as my brain is fully awake without a single sign of sleep in sight.

Third, my appetite went full open as I went from forcibly putting down 3 meals a day to upwards of 7. I climb out of bed at night to chug down a protein shake or have bananas. Again, not sure if my thyroid went full open with this (may explain the insomnia) for good as I had bloods showing I had hypothyroidism over 5-years ago.

I have bloods ordered and await the results, just wanted to know if any of you experienced any of the above during your time of this misery?
 
Defy Medical TRT clinic doctor

FunkOdyssey

Active Member
First, I have a Globus sensation that is unrelenting. It comes and goes randomly through out the day and it literally feels like I'm being choked with a belt. My voice even gets raspy as I try to speak.

This sounds alot like laryngopharyngeal reflux (LPR) to me and I have extensive personal experience with it. It could be caused by indigestion and the overstimulated adrenaline pumping state you're in which reduces the competence of the lower and upper esophageal sphincters. Mine flared up badly when I first started TRT, when I experienced the same wired feeling and insomnia you're having now.

The way you deal with this if it is LPR:
  • Don't eat or drink anything acidic. Acid activates the pepsin enzyme which will be sitting in your throat already due to previous reflux episodes and it will start digesting your tissue.
  • Avoid carbonation, alcohol, caffeine
  • Eat smaller easily digested meals
  • Protein increases LES pressure and reduces reflux
  • Fat reduces LES pressure and increases reflux
  • Poorly digested carbohydrate (FODMAPs, fiber, resistant starch, etc) will be fermented by gut bacteria, increasing intra-gastric pressure and driving reflux up your esophagus like a shaken soda bottle.
  • Do not eat OR drink within 3 hours of bedtime.
  • Raise the head of your bed by 6-8 inches with blocks. The most damaging reflux tends to happen overnight.
 

Flexedup

New Member
This sounds alot like laryngopharyngeal reflux (LPR) to me and I have extensive personal experience with it. It could be caused by indigestion and the overstimulated adrenaline pumping state you're in which reduces the competence of the lower and upper esophageal sphincters. Mine flared up badly when I first started TRT, when I experienced the same wired feeling and insomnia you're having now.
Thank you, you may be right on the money. I do remember taking Tums a few days ago that seemed to have subsided it when I had a strong acid reflux that reached my throat after an ever so slightly spicy chicken in one of my meals.
 

FunkOdyssey

Active Member
Thank you, you may be right on the money. I do remember taking Tums a few days ago that seemed to have subsided it when I had a strong acid reflux that reached my throat after an ever so slightly spicy chicken in one of my meals.
I'm not a big fan of antacid drugs for this problem because they impair digestion and don't actually stop reflux, they just make the reflux less acidic. PPI's have usually been found barely more effective than placebo for LPR or sometimes no better at all. Sipping alkaline water throughout the day can be useful though to deactivate any pepsin that is present in the throat. You can also gargle with it. Just don't drink large amounts because it will interfere with digestion like any other antacid.

They don't really work for me, but many people find alginate-based drugs or supplements useful. These form a foamy "raft" that floats at the top of your stomach and acts as a physical barrier against reflux. This one works well for some people: Reflux Gourmet. If you are in Canada or the UK there's also Gaviscon Advance which is an effective alginate preparation. The USA version for some reason only has a token amount of alginate and doesn't work.
 

MDavidW76

Active Member
One thing I’ve found using heartburn meds is that as they interact with H2 they may also increase prolactin levels. Just something else to keep in mind.
 

Dog427

New Member
Wanted to preface this by saying if you are searching the boards for crashed estrogen recovery and some reassuring stories of recovery, I'm on the same boat right now and can say you will be OK. Having strong mindset to overcome this will make this ride easier, I promise you. As far as the recovery time frame, it is contingent on what you have taken and for how long. I have searched and read almost every available thread regarding this on here and across the internet for anecdotal accounts. Remember, never push your luck by taking an AI based on initial symptom relief. Estrogen is a very precarious hormone and based on my own experience, I can live with low testosterone for years but I cannot live with low Estrogen for even a week.

I dropped my estrogen significantly using a very low dose 6.25mg of Aromasin taken EOD for a total of 5 doses due to high Estrogen symptoms exiting a Clomid Monotherapy treatment. I'm only now getting better about a week or so in, every day is a slow improvement but I have to say this was the worst mental, emotional and physical ride I have ever experienced in my life and want to pay it forward to alert anyone to do everything in their power to avoid something like this from happening. I've studied all the normal and routine symptoms shared by many of the fellas here, but I'm experiencing a few that conflict a bit what others have shared. Those are in addition to your basic dehydration, join pain, nausea, indigestion, stomach ache after eating, depressive thoughts, night sweats, etc.

First, I have a Globus sensation that is unrelenting. It comes and goes randomly through out the day and it literally feels like I'm being choked with a belt. My voice even gets raspy as I try to speak, I'm not sure if this is my voice dropping into a more manly deeper tone (Always had a high pitch voice), indigestion or my thyroid going full open now that E2 went into the gutter causing a goiter?

Second, I'm experiencing severe insomnia. My brain feels like it's wired 24/7 and never wants to shut-off. I dread laying in bed with my eyes closed as my brain is fully awake without a single sign of sleep in sight.

Third, my appetite went full open as I went from forcibly putting down 3 meals a day to upwards of 7. I climb out of bed at night to chug down a protein shake or have bananas. Again, not sure if my thyroid went full open with this (may explain the insomnia) for good as I had bloods showing I had hypothyroidism over 5-years ago.

I have bloods ordered and await the results, just wanted to know if any of you experienced any of the above during your time of this misery?
Yes to many if these symptoms. A shot of Dianabol gave me almost immediate relief.
 

Flexedup

New Member
Yes to many if these symptoms. A shot of Dianabol gave me almost immediate relief.

Thank you and do recognize this trick is exercised by many. However, I'm starting to feel better day by day and did receive my results back showing my Estradiol had risen to 33 pg/ml in 7 days from the time of the drop. The symptoms are lingering nevertheless and do acknowledge that it can take upwards of a year to be symptom free.
 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
12
Guests online
6
Total visitors
18

Latest posts

Top